English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51776/87004 (60%)
Visitors : 8382259      Online Users : 112
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41184

    Title: On scrambled sets for chaotic functions
    Authors: Bruckner, A. M.;胡德軍;Hu, Thakyin
    Contributors: 淡江大學數學學系
    Date: 1987-05
    Issue Date: 2010-01-28 06:52:13 (UTC+8)
    Publisher: Providence: American Mathematical Society (AMS)
    Abstract: Some recent research has raised questions concerning the possible sizes of scrambled sets for chaotic functions. We answer these questions by showing that a scrambled set can have full measure, but cannot be residual although a scrambled set can be second category in every interval. We also indicate relationships that exist between chaotic functions and transitive functions.
    Relation: Transactions of the American Mathematical Society 301(1), pp.289-297
    DOI: 10.1090/S0002-9947-1987-0879574-0
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    0002-9947_301(1)p289-297.pdf1179KbAdobe PDF622View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback